Author Details

G├╝lburnu, Mehmet Department of Mathematics, Faculty of Education, Mersin University, Mersin, Turkey

  • Vol 43, No 3 (2023) - Articles
    An investigation of sociomathematical norms perceived by students regarding the legitimacy of solutions
    Abstract  PDF


All articles published in this journal are licensed under the Creative Commons Attribution 4.0 International (CC BY 4.0) license, unless otherwise stated.

SA Journal of Education is hosted at the University of Pretoria, Faculty of Education